View : 31 Download: 0

On limiting posterior distributions

Title
On limiting posterior distributions
Authors
Hwang H.So B.Kim Y.
Ewha Authors
소병수
SCOPUS Author ID
소병수scopus
Issue Date
2005
Journal Title
Test
ISSN
1133-0686JCR Link
Citation
Test vol. 14, no. 2, pp. 567 - 580
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this article, a theorem is developed on limiting posterior distributions of asymptotically pivotal quantities. The theorem, called the posterior limit theorem (PLT), provides a set of sufficient conditions for an asymptotically pivotal quantity to have a limiting posterior distribution coincident with its limiting sampling distribution. It can be applied to the real data analysis without any specified functional form of likelihood. We present various illustrative applications of our theorem.
DOI
10.1007/BF02595418
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE